# SDR SWIA202266908

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 43,957 hours, 40,427 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT CALLED FOR GEAR UP, BOTH MLG WENT UP NORMALLY FOLLOWED BY GEAR DISAGREE WARNING MSG, AND SUBSEQUENT NOSE DOOR OPEN CAUTION MSG. EICAS INDICATED MLG UP AND LOCKED AND NLG DOWN. COMPLIED WITH QRH AND THEN ALL LANDING GEAR INDICATED DOWN AND GREEN. RETURNED TO ORD WITH NO FURTHER ISSUES. VSI UPON LANDING BETWEEN 200-300   (FLIGHT 5360 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25820382 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED NLG WOW2 AND CENTERED HARNESS ASSEMBLY AND NLG OLEO STRUT CENTERING BRACKET. (REF. CP 25820686, CP 25820644 CP 25823466 FOR WORK PERFORMED)."
